# SDR GAIA9769

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114011
- Condition: Dented
- Location: Bs 180-229
- Part time: 52,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A TEMPORARY REPAIR AND DENT ON THE FUSELAGE SKIN JUST BELOW THE FORWARD SERVICE DOOR BETWEEN LONGERON 21R AND THE CUSP.  THE DAMAGE WAS REPAIRED IAW KITTY HAWK EA D9-53-044.  (M)
